| Model Number |
M00545960 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter break.Imdrf device code a0501 captures the reportable event of balloon detached.Imdrf impact code f2301 is being used to capture the reportable event of an additional device required (radial jaw forceps).
Event or Problem Description
It was reported to boston scientific corporation that a hurricane rx dilatation balloon was used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, while attempting to inflate the balloon, the catheter broke off, causing the balloon to detach inside the duct.The physician was able to retrieve the balloon by using radial jaw forceps.The procedure was completed with the original device at this time.There were no patient complications reported as a result of this event.